Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 11, 2011, 1:53 PM CDT for 4 counties in Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 1:53 PM CDT (18:53 UTC)
- Expired
- May 11, 2011, 2:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE
The radar
The Omaha radar (KOAX), 115 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:16 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 909 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
022
WUUS53 KOAX 111853
SVROAX
NEC097-127-131-133-111945-
/O.NEW.KOAX.SV.W.0033.110511T1853Z-110511T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
153 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
WESTERN NEMAHA COUNTY IN SOUTHEAST NEBRASKA...
CENTRAL OTOE COUNTY IN SOUTHEAST NEBRASKA...
NORTHERN PAWNEE COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 245 PM CDT
* AT 150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM TABLE ROCK TO 14 MILES
EAST OF BLUE SPRINGS...AND MOVING NORTH AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
TECUMSEH...JOHNSON...COOK...TALMAGE...ELK CREEK...8 MILES SOUTH OF
JOHNSON...BROCK...BURR AND LORTON VILLAGE.
THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
200 AND 221.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4010 9641 4066 9636 4066 9593 4026 9598
4026 9601 4006 9601
TIME...MOT...LOC 1853Z 189DEG 34KT 4022 9601 4023 9640
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD4 follow-up statements
293
WWUS53 KOAX 111907
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
207 PM CDT WED MAY 11 2011
NEC097-127-131-133-111945-
/O.CON.KOAX.SV.W.0033.000000T0000Z-110511T1945Z/
JOHNSON NE-NEMAHA NE-OTOE NE-PAWNEE NE-
207 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PAWNEE...CENTRAL OTOE...WESTERN NEMAHA AND JOHNSON COUNTIES UNTIL 245
PM CDT...
AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF HUMBOLDT TO 9 MILES WEST OF
TECUMSEH...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
TECUMSEH...JOHNSON...COOK...TALMAGE...BROCK...BURR AND LORTON
VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4017 9636 4066 9636 4066 9593 4026 9598
4026 9601 4021 9601
TIME...MOT...LOC 1908Z 189DEG 34KT 4031 9599 4036 9634
WIND...HAIL 60MPH 0.88IN
$$
BOUSTEAD275
WWUS53 KOAX 111919
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
219 PM CDT WED MAY 11 2011
NEC133-111929-
/O.CAN.KOAX.SV.W.0033.000000T0000Z-110511T1945Z/
PAWNEE NE-
219 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PAWNEE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4032 9636 4066 9636 4066 9593 4026 9598
4026 9601
TIME...MOT...LOC 1919Z 189DEG 32KT 4041 9597 4048 9634
$$
NEC097-127-131-111945-
/O.CON.KOAX.SV.W.0033.000000T0000Z-110511T1945Z/
JOHNSON NE-NEMAHA NE-OTOE NE-
219 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
OTOE...WESTERN NEMAHA AND EASTERN JOHNSON COUNTIES UNTIL 245 PM
CDT...
AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JOHNSON TO STERLING...MOVING NORTH AT 35 MPH. NICKEL
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
COOK...TALMAGE...BURR...BROCK AND LORTON VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4032 9636 4066 9636 4066 9593 4026 9598
4026 9601
TIME...MOT...LOC 1919Z 189DEG 32KT 4041 9597 4048 9634
WIND...HAIL 60MPH 0.88IN
$$
BOUSTEAD329 WWUS53 KOAX 111931 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 231 PM CDT WED MAY 11 2011 NEC097-127-131-111945- /O.CON.KOAX.SV.W.0033.000000T0000Z-110511T1945Z/ JOHNSON NE-NEMAHA NE-OTOE NE- 231 PM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL OTOE...NORTHWESTERN NEMAHA AND NORTHEASTERN JOHNSON COUNTIES UNTIL 245 PM CDT... AT 228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JOHNSON TO DOUGLAS...MOVING NORTH AT 35 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... TALMAGE AND LORTON VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. && LAT...LON 4051 9635 4066 9636 4066 9593 4040 9597 TIME...MOT...LOC 1931Z 189DEG 32KT 4049 9597 4059 9632 WIND...HAIL 60MPH 0.88IN $$ BOUSTEAD
977 WWUS53 KOAX 111944 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 244 PM CDT WED MAY 11 2011 NEC097-127-131-111954- /O.EXP.KOAX.SV.W.0033.000000T0000Z-110511T1945Z/ JOHNSON NE-NEMAHA NE-OTOE NE- 244 PM CDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OTOE...NORTHWESTERN NEMAHA AND NORTHEASTERN JOHNSON COUNTIES WILL EXPIRE AT 245 PM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. LAT...LON 4051 9635 4066 9636 4066 9593 4040 9597 TIME...MOT...LOC 1944Z 189DEG 32KT 4060 9595 4070 9630 $$ BOUSTEAD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:38 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 11, 11:38 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1138 AM CDT WED MAY 11 2011 .DISCUSSION... UPDATED MOST GRIDS FOR TODAY AND THIS EVENING BASED ON WEATHER TRENDS...WITH MESSY MORNING WEATHER FOLLOWED BY THUNDERSTORM POTENTIAL IN THE AFTERNOON/EVENING. SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES 850MB WARM FRONT EXTENDING FROM LOW CENTERED IN SOUTHEAST CO THROUGH CENTRAL/EAST CENTRAL NEB INTO NORTHERN IA. 850MB DEWPOINT AT KOAX WAS 12C...WITH AMPLE MOISTURE FEED OUT OF TX/OK AHEAD OF THE FRONT. UPPER LOW REMAINS WELL WEST...CENTERED ON THE FOUR CORNERS...WITH WEAK WAVES EJECTING AHEAD OF IT THAT HELPED KICK OFF MORNING STORMS IN NEB/IA AS WELL AS IN OK/KS. MORNING KS CONVECTION IS MOVING NORTH-NORTHEASTWARD. 16Z SURFACE ANALYSIS INDICATES SURFACE LOW STILL WELL WEST IN SOUTHEAST CO...WITH FRONT EXTENDING FROM NEAR KOEL TO NEAR KAUH TO NEAR KFET. FRONT HAS BEEN LIFTING NORTHWARD IN THE LAST HOUR OR TWO...WITH SURFACE WINDS AT KOMA/KLNK ACQUIRING A SOUTHERLY COMPONENT. SOUTHEAST CWA REMAINS FIRMLY IN THE WARM SECTOR...WITH 16Z RUC ANALYSIS INDICATING OVER 2500 J/KG MLCAPE. SHEAR REMAINS WEAK IN EASTERN NEB...ESPECIALLY SOUTH OF THE BOUNDARY...WITH LESS THAN 20KT OF EFFECTIVE DEEP-LAYER SHEAR. MAIN FORECAST CONCERN IS WHEN CONVECTION WILL DEVELOP AND/OR MOVE INTO THE CWA. WITH SOUTHEAST CWA ALREADY UNCAPPED AND UNSTABLE...AM SEEING TSRA DEVELOP IN SOUTHWEST IOWA. CONVECTION IN KS IS MOVING INTO THE UNSTABLE ENVIRONMENT AS WELL. THE LACK OF SHEAR IS A CONCERN FOR AFTERNOON CONVECTION THOUGH...AND MAY LIMIT SEVERE POTENTIAL. EXPECT MORE WIDESPREAD CONVECTION TO DEVELOP BY AROUND 00Z ALONG THE SURFACE FRONT AS MOISTURE-RICH SURFACE TO 850MB FLOW IMPINGES ON THE FRONT. AGAIN...DEEP-LAYER SHEAR REMAINS RELATIVELY WEAK THROUGH THE EVENING...WHICH MAY LIMIT SEVERE POTENTIAL. MAY SEE NEAR-SEVERE OR LOW-END SEVERE HAIL AND WINDS THOUGH...ESPECIALLY WITH EARLY TSRA DEVELOPMENT. OTHERWISE...MORE ORGANIZED SEVERE WEATHER THREAT MAY HOLD OFF UNTIL THURSDAY AFTERNOON IN THE WARM SECTOR AS THE UPPER LOW EJECTS ACROSS NEB/KS...ALLOWING DEEP-LAYER SHEAR TO INCREASE. HAVE TWEAKED POP/WX/SKY GRIDS FOR MORNING TRENDS AS WELL AS POTENTIAL FOR MORE WIDESPREAD AFTERNOON/EVENING CONVECTION. INCREASED TEMPS AND DEWPOINTS...PARTICULARLY IN THE SOUTHERN CWA WHERE TEMPS ARE ALREADY RISING RAPIDLY AND SHOULD REMAIN CONVECTION FREE AT LEAST A LITTLE LONGER. UPDATED GRIDS/ZFP ALREADY SENT. && .PREV DISCUSSION... /ISSUED 313 AM CDT WED MAY 11 2011/ DISCUSSION...TODAY THROUGH FRIDAY NIGHT. RATHER COMPLICATED BUT INTERESTING LARGE SCALE PATTERN ADVERTISED DURING THE FCST PD AS FLOW BECOMES BLOCKED WITH A LARGE STATIONARY UPPER LOW ANCHORED OFF THE EAST COAST AND ANOTHER LARGE UPPER LOW HANGING OFF THE BRITISH COLUMBIAN COASTLINE. SMALLER PIECE OF ENERGY MIGRATING OVER THE CNTRL STATES AND ACCOMPANYING SFC BOUNDARIES THOUGH WILL DICTATE ACTIVE WEATHER INTO AT LEAST FRIDAY MORNING FOR THE CWA. MORE SPECIFICALLY...VORT ENERGY WILL EXIT THE 4 CORNERS REGION TODAY MAKING TO THE CNTRL PLAINS BY THURSDAY MORNING...THEN INTO THE MID MS VLY LATE FRIDAY NIGHT. MEANWHILE VORT MAX OVER THE DAKOTAS THIS MORNING WILL LIFT INTO CANADA THIS AFTN...BUT THEN DROPS BACK DOWN INTO THE LOWER 48 LATE FRIDAY AFTN AND BECOMES THE DOMINATE FEATURE OVER THE DAKOTAS. AMPLE FORCING VIA COMBINATION OF INCREASING DPVA...DECENT 850-250MB DIFFERENTIAL DIVG WILL PHASE WITH UNSTABLE ENVIRONMENT AND PRECIP WATER VALUES 150-200% OF NORMAL FOR WIDESPREAD CONVECTION OVER THE REGION BEGINNING THIS AFTN. HAVE ADJUSTED POPS A BIT WITH LIKELY OR CATEGORICAL THE MAJORITY OF THE TIME THRU LATE THURSDAY NIGHT. FINALLY END POPS FRIDAY AFTN WHEN MORE STABLE AIRMASS FILLS IN BEHIND EXITING COLD FRONT. NOTICEABLE COOLING TREND WILL ENSUE HEADING INTO THIS WEEKEND WITH HIGHS SAT/SUN STRUGGLING TO REACH 60. DEE AVIATION... TAF SITES KOFK/KOMA/KLNK 06Z TAFS FRONTAL BOUNDARIES WILL REMAIN IN THE AREA AT LEAST THE NEXT 24 HOURS. GENERALLY VFR CONDITIONS SHOULD PREVAIL...EXCEPT IN ANY THUNDERSTORMS. CONFIDENCE ON TIMING ACTIVITY REMAINS LOW. MILLER && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && MAYES
Hazardous weather outlook, May 11, 11:43 AM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1143 AM CDT WED MAY 11 2011 IAZ043-055-056-069-079-080-091-NEZ011-012-015>018-030>034-042>045- 050>053-065>067-078-088>090-092-120645- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-PAGE-KNOX- CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING- BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE- 1143 AM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...WITH THUNDERSTORMS BECOMING MORE WIDESPREAD BY THIS EVENING. A FEW OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AND THURSDAY NIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY SOUTHEAST OF A LINE FROM WAYNE TO COLUMBUS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT ANY REPORTS OF HAIL OR DAMAGING WINDS WOULD BE APPRECIATED. IAZ090-NEZ068-091-093-120645- FREMONT-OTOE-NEMAHA-RICHARDSON- 1143 AM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...WITH THUNDERSTORMS BECOMING MORE WIDESPREAD BY THIS EVENING. A FEW OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. MINOR FLOODING CONTINUES ALONG THE MISSOURI RIVER FROM AROUND NEBRASKA CITY DOWNSTREAM THROUGH RULO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AND THURSDAY NIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY SOUTHEAST OF A LINE FROM WAYNE TO COLUMBUS. MINOR FLOODING OF THE MISSOURI RIVER FROM AROUND NEBRASKA CITY DOWNSTREAM WILL CONTINUE THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT ANY REPORTS OF HAIL OR DAMAGING WINDS WOULD BE APPRECIATED. MAYES
In the hours before
Special weather statement, May 11, 12:29 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1229 PM CDT WED MAY 11 2011 NEZ089-111800- GAGE NE- 1229 PM CDT WED MAY 11 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN GAGE COUNTY UNTIL 100 PM CDT... AT 1225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF BEATRICE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FILLEY... ADAMS... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BOUSTEAD
Special weather statement, May 11, 1:14 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 114 PM CDT WED MAY 11 2011 IAZ069-079-080-090-091-111900- FREMONT IA-MILLS IA-MONTGOMERY IA-PAGE IA-POTTAWATTAMIE IA- 114 PM CDT WED MAY 11 2011 ...SPECIAL WEATHER STATEMENT FOR EASTERN FREMONT...EASTERN MILLS... MONTGOMERY...NORTHWESTERN PAGE AND SOUTHEASTERN POTTAWATTAMIE COUNTIES UNTIL 200 PM CDT... AT 112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED OAK TO 7 MILES NORTHWEST OF ESSEX TO RIVERTON...AND MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... RED OAK... EMERSON... ELLIOTT... MALVERN... MACEDONIA... CARSON... RANDOLPH... HASTINGS... HENDERSON... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. FOBERT
Special weather statement, May 11, 1:16 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 116 PM CDT WED MAY 11 2011 NEZ089-111900- GAGE NE- 116 PM CDT WED MAY 11 2011 ...SPECIAL WEATHER STATEMENT FOR GAGE COUNTY UNTIL 200 PM CDT... AT 112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ODELL...OR 18 MILES SOUTH OF BEATRICE... MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BEATRICE... ODELL... WYMORE... BLUE SPRINGS... PICKRELL... BARNESTON... ROCKFORD STATE RECREATION AREA... VIRGINIA... FILLEY... ADAMS... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BOUSTEAD
Local storm report, May 11, 1:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
128 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL ADAMS 40.46N 96.51W
05/11/2011 E1.00 INCH GAGE NE TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL.
&&
BMAYESLocal storm report, May 11, 1:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
133 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TSTM WND GST WYMORE 40.12N 96.67W
05/11/2011 E60.00 MPH GAGE NE TRAINED SPOTTER
BRANCHES BREAKING ON TREES. ALSO 1 INCH HAIL.
&&
BMAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:09 AM CDT | Severe Thunderstorm Warning | OAX | Thurston | 15 min |
| May 11, 1:12 AM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 24 min |
| May 11, 1:32 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Pawnee, Saline | 43 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Saline, Seward | 39 min |
| May 11, 2:23 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 52 min |
| May 11, 2:56 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Saunders, Washington | 49 min |
| May 11, 3:18 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 42 min |
| May 11, 3:26 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Butler, Colfax, Cuming, Dodge, Douglas and 4 more | 49 min |
| May 11, 3:52 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Platte, Stanton | 38 min |
| May 11, 3:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more | 49 min |
| May 11, 3:57 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more | 48 min |
| May 11, 4:28 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce, Stanton, Wayne | 32 min |
| May 11, 4:31 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Stanton, Thurston, Wayne | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.